# SDR HNAA2015031600100

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 51,117 hours, 59,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4TH FLOOR PATH EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB AT FLOOR EMERGENCY PATH LIGHT.  OPS CHECKED GOOD.
